Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What is the white-yellowish liquid on the tip of penis after applying dettol on my penis ?

i applied dettol all over and inside penis ,,,,after that it burnd badly , got over afert 3 hours,,,now the situation after 3 ddyas is , some white-yellowish liquid is surounding the head , and foreskiin condition is like it is dry and stuck, it is not retracting, and i am unable to cleant that wwhite yelloww lliquid......what to do
Asked On : Tue, 3 Apr 2012
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician 's  Response
hello akash,
I think you are dealing with a post chemical burn adhesion or scar of prepuce causing phimosis. this issue cant be tackled without visiting a doctor. The doctor would clean the area with painkiller lubricant and try to remove the sticky pus. Also you may need to start on antibiotics. if the situation doesnt improve, doctor may plan a circumcision.

wishing you good health, get well soon.
Answered: Tue, 3 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor